| Catalog Number |
129403040 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646); Not Applicable (3189)
| Date of Event |
08/07/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Revision knee replacement; (b)(6) hospital (b)(6) 2018.Primary implant date: (b)(6) 2017.Tibia stayed insitu.Femur removed due to areas of loosening or non-contact.Female patient id: (b)(6).
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Investigation summary the reported event has been evaluated and will be monitored.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.